# SDR DXTA2012101505144

- Difficulty date: October 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 6,408 hours, 4,382 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION,  A VIOLENT, RHYTHMIC, CONTINUOUS THUMPING WAS FELT AND HEARD COMING FROM THE NOSE GEAR.  THE RED GEAR UNLOCK LIGHT REMAINED ON ALSO, UNTIL GEAR EXTENSION.  AFTER EXTENSION, ALL OPS, INCLUDING NOSE GEAR STEERING, WERE NORMAL.  FOUND NOSE GEAR STRUT REQUIRING SERVICE. REMOVED NOSE STRUT AND REPLACED ALL SEALS IAW MM 32-20-03 AND SL680-32-08. REINSTALLED STRUT AND SERVICED AS REQUIRED. OPERATIONAL AND LEAK CHECKED NORMAL.
